# SDR YENA2024091001235

- Difficulty date: September 6, 2024
- Submitted: September 10, 2024
- Operation: Air carrier
- Aircraft: N516JB
- Make and model: Airbus A320-232
- Aircraft serial: 01302
- Aircraft time: 86,275 hours, 32,262 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CPCP FINDING: PASSENGER CABIN, FWD AREA, BTW FR22 AND FR24, RH SEAT TRACK -Y765 WITH CORROSION; CORROSIONS AT SEAT TRACK BETWEEN FR22 /FR24 AND -Y765 WERE REWORKED, EVALUATED AND FOUND WITHIN ALLOWABLE LIMITS. THIS REPAIR IS CAT (A) I.A.W. A320 S.R.M. 53-11-15-283-010, 01-MAY-2024, REV 149. ALL WORK ACCOMPLISHED ON MEXICANA WO 1316755, 1334074 NR 00249.
